# SDR N6WA20111013017

- Difficulty date: October 13, 2011
- Submitted: October 17, 2011
- Operation: Air carrier
- Aircraft: N156GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10227
- Aircraft time: 16,775 hours, 11,613 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Hook And Loop
- Condition: Worn
- Location: Dust Cover
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OVERWING EXIT WINDOW DUST COVER FLAP HOOK AND LOOP WORN - WILL NOT LATCH .   RESECURED LT OVERWING EXIT WINDOW DUST COVER IAW AMM 52-21-00, OK FOR SERVICE AT THIS TIME.
